Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

120 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for high heart rate and headaches

Answered by
Dr.
Dr. Shuba Hariprasad

General & Family Physician

Practicing since :2002

Answered : 1088 Questions

default
Posted on Mon, 27 Mar 2017 in Medicines and Side Effects
Question: I did little bit of lifting heavy objects. Also I had a cup of coffee. After that I felt heart rate increase and and headache as well. Even when it came down little bit still feeling uncomfortable in my chest. All tests done for heart and all good. Is that normal.
doctor
Answered by Dr. Shuba Hariprasad 1 hour later
Brief Answer:
To check for heart disease

Detailed Answer:
Hello,
Thank you for your query.
I'm Dr. Shuba Hariprasad and will be answering your query today.

No, it is not normal. What you described sounds like palpitations and Any chest discomfort must be checked out right away to rule out heart disease

Would you clarify a few things for me, please?
*what is your height and weight?
*do you smoke or consume alcohol?
*do you have any other medical issues or take any medications?
*what do you do for a living?
*is this first time you had these symptoms?
*did you experience any giddiness or sweating with this discomfort?
*where exactly do you feel this discomfort?
*do you feel tired?
*what all tests were done for the heart & in general ? What were the results?

I recommend :
- a physician consult right away
-an electrocardiogram and echocardiogram
-blood tests (cardiac enzymes, lipid profile, blood sugar panel, kidney and liver function tests, complete blood count, electrolyte levels).
- a stress test if required.
-an angiogram if required

This could be just due to strain (lifting weights) or gastric acidity but I would like to errors on the side of caution & rule out heart related pathology.

Although your tests were normal, it is possible to develop a problem during times of physical & emotional stress.

Please seek medical attention. If you develop chest pain, breathing difficulty, palpitations (uncomfortable beating sensation of the heart), giddiness, pain in the left arm, jaw, neck, shoulder with unexplained perspiration, go to the emergency room.

Avoid strain, take rest, hydrate yourself well (unless medically contraindicated).
Even if this goes away on its own, with rest, I urge you to consult your doctor, telling him about the experience and making sure it's nothing to worry about.
Hope this helps. Please let me know if there is anything else I can help you with.
Wish you good health.

Regards,
Dr. Shuba Hariprasad

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Shuba Hariprasad 1 hour later
I am 74 kg height 5 6'
I do not smoke or drink

I am diabetic and take coversyl for blood pressure

I was 98 kg and I lost weight and I was on insulin but no need for it anymore

Lately I did not do any activities and I am not working

I am on long term disability

I take medication also for depression

doctor
Answered by Dr. Shuba Hariprasad 1 hour later
Brief Answer:
Diabetes can mask pain of a heart attack

Detailed Answer:
Hello,
Thank you for the follow up and clarifications.

Diabetes can mask the severity of pain in heart attack called a silent myocardial infarction.

Please consider my earlier recommendations and get this checked out.
I don't mean to scare but just to caution as it is better to check than to miss warning signs.

*are you any medications for diabetes other than insulin? If so, what
*have you missed any dose of coversyl?
*what medications are you on for depression?

Hope this help. Please let me know if there is anything else I can help you with. Wish you good health.
Regards,
Dr. Shuba Hariprasad
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Lab Tests
Medical Topics

Recent questions on  Coversyl

doctor1 MD

I am suffering from TYPE Two diabetes and also Hypertension . My Sgar levels are between 7 in my HbAic yests . I have been prescribed with Coversyl 25 in the morning and Coversyl plus in the evening alongwith Metpure XL 25. My Blood pressure is...

doctor1 MD

Dear Doctor This is XXXXXXX XXXXXXX hope you recognise me and my mother. our details are with you. i thank you for your advises which helped us a lot. i used to take coversyl 2mg and glysyphage Sr 500 then i started shifting to enam 2.5 and amaryl...

doctor1 MD

Hi, yesterday I was at my family Doctor, gave me the abdomen ultrasound result. All good but my left Kidney which is small in shape had a big cyst of 7.2 cm but my Doctor suggested to watch it for now and in six months will do an ultrasound or a...

doctor1 MD


Thanks for giving me your opinion
On June 18th I had a colonoscopy and gastroscopy saw my doctor today in 3yrs time he suggested to have it done again, mentioned I should take NEXIUM HP 7 for a week but after reading the side effects ratings I hesitate. I have no problems at present, have regular stool in the mornings, no constipation , pain etc. I am on blood pressure tablets

in the mornings
1/2 tablet physiotens 200 1 tablet SPIRACTIN 25MG 1 cOVERSYL pLUS 5MG/1.25
1/2 tablets " 400 1/2 tablet Coversyl 10 mg

in the evening
1 tablet Megafol o.5 1/2 tablet LIPITOR 20mg
Do I really have to take NEXIUM HP7????

Would be very thankful for your advice.
When I had a very bad cold last year I was prescribed CLAMOXYL with caused terrible pain and Diarrhoea,
got another antibiotica which was ok.
Thanking you, I am looking forward to your reply
G.Grainger

doctor1 MD

I am taking Lipitor, 10 mg./ Atorvastatin Calcium 10 mg / one baby Aspirin and hydrochlorothiazide 50 mg. I have stopped taking the Hydrochlorothiazide and replaced it with Coversyl 4 mg /day.
I have noticed some edema in my lower legs shince I have started the Coversyl, and a dry cough. Are there any side effects with the other meds I am on while taking Coversyl?